Loading...
Loading...

Go to the content (press return)

Rigidity of hamiltonian actions on poisson manifolds

Author
Miranda, E.; Tien Zung, N.; Monnier, P.
Type of activity
Journal article
Journal
Advances in mathematics
Date of publication
2011-11-08
Volume
229
Number
2
First page
1136
Last page
1179
DOI
https://doi.org/10.1016/j.aim.2011.09.013 Open in new window
Repository
http://hdl.handle.net/2117/14020 Open in new window
URL
http://www.sciencedirect.com/science/article/pii/S0001870811003574 Open in new window
Citation
Miranda, E.; Tien Zung, N.; Monnier, P. Rigidity of hamiltonian actions on poisson manifolds. "Advances in mathematics", 2012, vol. 229, núm. 2, p. 1136-1179.
Group of research
GEOMVAP - Geometry of Manifolds and Applications

Participants